# SDR DALA2021082304959

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 88,095 hours, 23,439 cycles
- Engine: Pwa PW2040
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 CORROSION ON LH (OUTBRD) CORE COWL, 6:00 O?CLOCK POSITION (AROUND LATCHES) AT ENGINE #1. (IN REFERENCE TO NRC 00308). CORRECTIVE ACTION: SUMMARY OF NRC 00447: LH (OUTBOARD) CORE COWL OF ENG. #1 WAS REPLACED PER. B757-200 AMM 71-11. (1917818)
